# SDR SWI2024F01178

- Difficulty date: August 24, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY DOOR INNER SKIN AND STRUCTURE GOUGED AND CHAFFED AT R/H FWD CORNER (MARKED)      (C-CHECK RO 11-6/2024)    REPAIRED CHAFFE ON FWD BAGGAGE BAY DOOR, INNER SKIN AND STRUCTURE AT R/H FWD CORNER AND COMPLIED ALL STEPS REF REO 670-52-35-503 REV.--, DATED 2024-09-10, COMPLIED WITH TASK 51-900-1002-SKY
